# SDR 2006UALA01727

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Location: Bs 301 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INTERCOSTAL O/B SECTION IS CRACKED AT BS 301 NEAR STRINGER 13L.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPLACEMENT PART.
